Kodai Mathematical Journal

Norm inequalities of exponential type for holomorphic functions

Jacob Burbea

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 5, Number 2 (1982), 339-354.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036562

Digital Object Identifier
doi:10.2996/kmj/1138036562

Mathematical Reviews number (MathSciNet)
MR0672531

Zentralblatt MATH identifier
0513.30007

Subjects
Primary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions
Secondary: 30H05: Bounded analytic functions 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Burbea, Jacob. Norm inequalities of exponential type for holomorphic functions. Kodai Math. J. 5 (1982), no. 2, 339--354. doi:10.2996/kmj/1138036562. https://projecteuclid.org/euclid.kmj/1138036562


Export citation

References

  • [1] ARONSZAJN, N., Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337-404.
  • [2] BARGMANN, V., On a Hilbert space of analytic functions and an associated integral transform I, Comm. Pure Appl. Math. 14 (1961), 187-214.
  • [3] BURBEA, J., Total positivity of certain reproducing kernels, Pacific J. Math. 67 (1976), 101-130.
  • [4] BURBEA, J., A Dirichlet norm inequality and some inequalities for reproducing kernel spaces, Proc. Amer. Math. Soc. 83 (1981), 279-285.
  • [5] BURBEA, J., Inequalities for holomorphic functions of several complex variables, Trans. Amer. Math. Soc, to appear.
  • [6] MILIN, I. M., Estimation of coefficients of univalent functions, Dokl. Akad. Nauk. SSSR 160 (1965), 769-771 =Soviet Math. Doklady 9 (1968), 762-765.
  • [7] NEWMAN, D. J. AND SHAPIRO, H. S., Certain Hilbert spaces of entire functions, Bull. Amer. Math. Soc. 72 (1966), 971-977.
  • [8] POMMERENKE, CHR., Univalent Functions, Vandenhoeck and Ruprecht, Gottingen, 1975.
  • [9] SAITOH, S., Some inequalities for analytic functions with a finite Dirichlet integral on the unit disk, Math. Ann. 246 (1979), 69-77.
  • [10] SAITOH, S., Some inequalities for entire functions, Proc. Amer. Math. Soc. 80 (1980), 254-258.